Hail, Warren
- When
- April 19, 8:06 PM EST to 8:08 PM EST
- Where
- Warren County, West Lebanon
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 40.270, -87.380
Pea to nickel-sized hail was reported in this location.
A powerful storm system pushed across the region on the evening of the 19th of April. Severe thunderstorms developed and moved across the area.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS IND wrote it up.
A powerful storm system pushed across the region on the evening of the 19th of April. Severe thunderstorms developed and moved across the area. These evening storms brought widespread wind damage, heavy rain, and a couple of tornadoes. Five tornadoes touched down in central Indiana from this event. Heavy rainfall also caused pockets of flash flooding to occur.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Apr 19, 7:40 PM EST, 26 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 840 PM EDT TUE APR 19 2011 .UPDATE... UPDATED MESO DISCUSSION. THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .MESO UPDATE... BOUNDARY LIES WEST TO EAST FROM JUST SOUTH OF LAF TO JUST SOUTH OF MIE. BOW ECHO SIGNATURE IS MOVING EASTWARD AT 53 KT WITH A HISTORY OF 70 MPH WINDS. ACTIVITY WILL BE MOVING ALONG/JUST SOUTH OF THE BOUNDARY NEXT SEVERAL HOURS. SOUTHWEST OF THE BOW ARE INDIVIDUAL CELLS ALONG A LINE. THIS ACTIVITY IS MOVING SLOWER AND WILL HAVE TO BE MONITORED DURING THE NEXT 3 HOURS. && .SYNOPSIS... A POTENT STORM SYSTEM WILL PASS THROUGH THE REGION THIS EVENING AND TONIGHT...BRINGING WIDESPREAD THUNDERSTORMS WITH THE POTENTIAL FOR SIGNIFICANT SEVERE WEATHER...IN ADDITION TO HEAVY RAIN AND FLASH FLOODING...ESPECIALLY ALONG THE COLD FRONT WHICH WILL PASS THROUGH THE AREA AFTER MIDNIGHT. SURFACE HIGH PRESSURE WILL BRING A RESPITE FROM PRECIPITATION FROM WEDNESDAY THROUGH THURSDAY...BEFORE ANOTHER SYSTEM PUSHING NORTHEAST OUT OF THE PLAINS STATES LATE IN THE WEEK...SURPRISINGLY SIMILAR TO THE CURRENT ONE...BRINGS THUNDERSTORMS BACK TO THE AREA AGAIN THURSDAY NIGHT THROUGH FRIDAY NIGHT. THIS SYSTEM MAY LAY OUT ANOTHER QUASISTATIONARY BOUNDARY WHICH WOULD KEEP THUNDERSTORM CHANCES IN THE FORECAST THROUGHOUT THE WEEKEND AND INTO EARLY NEXT WEEK. && .NEAR TERM /THIS AFTERNOON AND TONIGHT/... FOCUS IS ON POTENTIALLY SIGNIFICANT SEVERE WEATHER EVENT ACROSS THE REGION TONIGHT. MORNING CONVECTION ACROSS THE AREA SIGNIFICANTLY SUPPRESSED/DELAYED WARM FRONTAL NORTHWARD PROGRESS TODAY...BUT THE BOUNDARY IS FINALLY STARTING TO SURGE NORTH IN EARNEST. FORECAST AND SPECIAL 18Z SOUNDINGS ACROSS THE REGION DEPICT A SIGNIFICANT CAP /8-10C AT 700 MB...WITH A SUBSTANTIAL ELEVATED WARM LAYER OF 15C AT 750 MB/ ALONG THE BOUNDARY AND INTO THE WARM SECTOR. THIS HAS SUPPRESSED CONVECTION IN WHAT IS A VERY POTENTIALLY UNSTABLE ATMOSPHERE /MOST UNSTABLE CAPE VALUES UP TO 4000 J/KG SOUTH OF THE BOUNDARY/. THUS...HAVE LOWERED EXPECTATIONS FOR THE REMAINDER OF THE AFTERNOON. ANY THUNDERSTORMS THAT CAN FIRE COULD QUICKLY BE SEVERE...BUT NOW THINK THAT BEST CHANCE WILL BE WITH STRONGER FORCING ALONG THE COLD FRONT THIS EVENING AND OVERNIGHT. BOTH LOW LEVEL AND DEEP LAYER SHEAR REMAIN SUBSTANTIAL...AND THUS REGARDLESS IF A LINEAR STORM MODE IS DOMINANT...TORNADO THREAT WILL REMAIN HIGH...ESPECIALLY IN THE VICINITY OF THE WARM FRONT AND AHEAD OF THE SURFACE LOW WHERE THIS LOW LEVEL SHEAR WILL BE MAXIMIZED. IN ADDITION...VERY STRONG LOW LEVEL DYNAMICS WILL ENHANCE THE DAMAGING WIND THREAT AS WELL. LARGE HAIL WILL ALSO REMAIN A CONCERN...ESPECIALLY IN ANY ROTATING STORMS. REFERENCE HYDRO DISCUSSION BELOW FOR FLASH FLOOD THREAT. USED A CONSENSUS APPROACH TO TEMPS TONIGHT WITH EXTREMELY STRONG TEMPERATURE GRADIENTS IMPACTING THE FORECAST AREA. EXPECT HIGH TEMPS IN MANY PLACES TO BE REACHED IN THE LATE AFTERNOON OR EVENING...WITH A STRONGLY NONDIURNAL TEMPERATURE PROGRESSION OVERNIGHT AS THE FRONT PUSHES THROUGH. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... FOCUS IS ON SKY COVER AND TEMPS THROUGH THURSDAY...WITH THUNDERSTORMS POSSIBLE THURSDAY NIGHT. GUIDANCE IS SIMILAR AND A BLEND IS USED. A SIGNIFICANT LOW LEVEL INVERSION REMAINS IN THE WAKE OF THE COLD FRONT...WHICH SHOULD BE PASSING OUT OF THE FORECAST AREA BY 12Z WEDNESDAY. AMPLE MOISTURE REMAINS TRAPPED BELOW THIS INVERSION FOR MUCH OF TOMORROW...WHICH SHOULD KEEP SKIES CLOUDY TO MOSTLY CLOUDY THROUGH AT LEAST MIDDAY TOMORROW. THIS IN ADDITION TO GOOD COLD ADVECTION WILL KEEP TEMPS DOWN TOMORROW. ALLOWED FOR SOME RECOVERY...ESPECIALLY AS SOME CLEARING COULD OCCUR IN THE AFTERNOON AS THE SURFACE RIDGE PUSHES INTO THE AREA...ALLOWING A BIT OF SUNSHINE TO BREAK THROUGH. A BLEND OF MAV AND MET DEPICTS THIS BEST. THROUGH THE REMAINDER OF THE SHORT TERM...EXPECT PARTLY CLOUDY SKIES WITH MID OR HIGH CLOUDINESS...WITH CLOUDS INCREASING MAJORLY THURSDAY AFTERNOON AND NIGHT AHEAD OF THE NEXT SYSTEM. USED A BLEND OF MAV/MET AS THIS BEST DEPICTED LIMITED WARMING THROUGH THE REMAINDER OF THE SHORT TERM AS GOOD WARM ADVECTION DOES NOT GET GOING UNTIL VERY LATE IN THE PERIOD. && .LONG TERM /FRIDAY THROUGH TUESDAY/... NOT MUCH CHANGE TO ONGOING EXTENDED FORECAST...WITH THE MAIN FOCUS BEING ON THE NEXT STORM SYSTEM EJECTING FROM THE ROCKIES THURSDAY NIGHT AND FRIDAY. THERE REMAINS GOOD AGREEMENT BETWEEN MID/LONG RANGE MODEL SOLUTIONS ON THE TIMING OF THIS SYSTEM...AND BEARS A RESEMBLANCE TO THE STORM SYSTEM CURRENTLY AFFECTING THE AREA. THE 00Z ECMWF SOLUTION TAKES THE SURFACE LOW NORTHEAST ACROSS THE FORECAST AREA FRIDAY NIGHT. HOWEVER...THE 12Z GFS TAKES A FURTHER NORTH TRACK WITH THE LOW. REMAINED FAIRLY CONSISTENT WITH PREVIOUS FORECAST...TRENDING TOWARD THE ECMWF. ORGANIZED CONVECTION MAY AGAIN BE A POSSIBILITY WITH THIS STORM SYSTEM AS WELL...AS DYNAMICS ONCE AGAIN APPEAR STRONG. AN ASSOCIATED FRONTAL BOUNDARY REMAINS STATIONED NEAR THE AREA THROUGH THE REMAINDER OF THE FORECAST...ALLOWING FOR REPEAT THUNDERSTORM CHANCES THROUGHOUT THE EXTENDED. DISAGREEMENT BETWEEN MODEL GUIDANCE FROM LATE DAY FIVE ON DOES NOT PROVIDE MUCH IN THE WAY OF CONFIDENCE WITH RESPECT TO THE POSITIONING OF THIS FRONT. THUS...KEPT LOW CHANCE POPS GOING. && .AVIATION /DISCUSSION FOR 200000Z TAFS/... MAINLY MVFR CONDITIONS EXPECTED THIS TAF PERIOD...WITH IFR CONDITIONS LIKELY IN THUNDERSTORMS EARLY IN THE PERIOD. WARM FRONT IS MAKING GOOD PROGRESS NORTH AND EVEN EXPECT A PERIOD OF SOUTHERLY WINDS AT KLAF. CURRENT THINKING IS FOR A LINE OF STORMS TO MOVE ACROSS THE SITES IN ROUGHLY THE 01Z TO 05Z TIME FRAME...WITH PERHAPS SCATTERED STORMS DEVELOPING AHEAD OF THAT LINE. SEVERE STORMS WITH GUSTS OVER 50KT AND LARGE HAIL ARE POSSIBLE. AFTER THE LINE MOVES THROUGH EXPECT MVFR CEILINGS TO MOVE IN AND THEN LOWER TO NEAR IFR OVERNIGHT. A GRADUAL LIFTING OF THE CEILINGS WILL OCCUR DURING THE DAY WEDNESDAY...WITH PERHAPS VFR RETURNING AFTER 18Z. WINDS WILL BE GUSTY OUTSIDE OF THUNDERSTORMS AND VARIABLE NEAR THEM. WINDS MAY BE ESPECIALLY VARIABLE AT KLAF THIS EVENING AS THE SURFACE LOW PASSES NEARBY. && .HYDROLOGY... FLOODING PROBLEMS...SIGNIFICANT IN SOME AREAS...HAVE ALREADY OCCURRED IN PORTIONS OF THE FORECAST AREA...ESPECIALLY IN THE FAR SOUTHERN FORECAST AREA WHERE UP TO FOUR INCHES OF RAIN FELL LAST NIGHT. WITH EXTREMELY STRONG LOW LEVEL MOISTURE TRANSPORT/DYNAMICS...AND THE POTENTIAL FOR SIGNIFICANT RAINFALL ON ALREADY WET GROUND...ISSUED A FLASH FLOOD WATCH THIS MORNING WHICH WILL CONTINUE THROUGH TOMORROW MORNING. FLOODING PROBLEMS MAY DEVELOP VERY QUICKLY IN THOSE AREAS THAT HAVE ALREADY RECEIVED RAINFALL...AND ESPECIALLY IN URBAN AREAS WHERE DRAINAGE IS A PROBLEM. .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && MESO UPDATE...DWM SYNOPSIS...NIELD NEAR TERM...NIELD SHORT TERM...NIELD LONG TERM....MRD AVIATION...50 HYDROLOGY...NIELD
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 434 PM EDT TUE APR 19 2011 INZ021-028>031-035>049-051>057-060>065-067>072-201500- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 434 PM EDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED INCLUDE: TORNADOES... HEAVY RAIN RESULTING IN FLASH FLOODING... DAMAGING STRAIGHT LINE WINDS...AND LARGE HAIL. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. AREAS AFFECTED AND TIMING: WIDESPREAD SEVERE WEATHER IS EXPECTED BEGINNING THIS EVENING ACROSS CENTRAL INDIANA AS A COLD FRONT MOVES INTO OUR REGION. A LINE OF THUNDERSTORMS ARE EXPECTED TO ACCOMPANY THE FRONT. THESE STORMS MAY PRODUCE DAMAGING STRAIGHT LINE WINDS. AN ISOLATED TORNADO WITH THESE STORM CANNOT BE RULED OUT EITHER. AGAIN...VERY HEAVY RAIN MAY RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF STORMS THURSDAY NIGHT THROUGH TUESDAY. IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS QUITE LIKELY BEGINNING EARLY EVENING AND CONTINUING TO WELL AFTER MIDNIGHT. SPOTTERS WILL MOST LIKELY BE NEEDED DURING THE AFTERNOON AND EVENING HOURS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
427 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM HEAVY RAIN TERRE HAUTE 39.47N 87.38W
04/19/2011 M1.63 INCH VIGO IN TRAINED SPOTTER
STORM TOTAL OVER PAST 18 HOURS
&&
HEROLDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
433 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HEAVY RAIN 2 S CASTLETON 39.88N 86.05W
04/19/2011 M2.79 INCH MARION IN CO-OP OBSERVER
STORM TOTAL SINCE MIDNIGHT
&&
HEROLDThe Indianapolis radar (KIND), 113 km away, was scanning. The volume nearest the first event began at 01:07 UTC.
37 thunderstorm wind, 8 tornado, 6 hail, 2 flash flood. Local standard time, as filed.
Pea to nickel-sized hail was reported in this location.
An EF-1 tornado touched down at 9:10PM EDT in central Vermillion County and traveled northeast through northwest Parke, southeast Fountain, and west-central Montgomery Counties. This tornado formed 2.72 miles southwest of Cayuga and tracked northeast for approximately 4 miles before exiting Vermillion County about 2.36 miles east, southeast of Cayuga at 9:16PM EDT. The tornado continued northeast into Parke County, around 1.51 miles west of Waterman, for another 8.6 miles before leaving the county 3.53 miles northeast of Sylvania at 9:22PM EDT. The tornado continued northeast into Fountain County, around 1.69 miles east, southeast of Kingman, for another 9.3 miles before pushing into Montgomery County at 9:32PM EDT, 2.75 miles northwest of Alamo, for another 9.23 miles and dissipating about 1.89 miles northwest of Crawfordsville at 9:40PM EDT. Multiple trees and power lines were reported down along the path, as well as siding and shingles ripped off homes. A shed was destroyed in Vermillion County and another structure sustained damage in Parke County. The tornado was rated an EF-1 along most of its path, except in Montgomery County where EF-0 damage was found. The maximum width along the path was 100 yards.
An EF-1 tornado touched down at 9:10PM EDT in central Vermillion County and traveled northeast through northwest Parke, southeast Fountain, and west-central Montgomery Counties. This tornado formed 2.72 miles southwest of Cayuga and tracked northeast for approximately 4 miles before exiting Vermillion County about 2.36 miles east, southeast of Cayuga at 9:16PM EDT. The tornado continued northeast into Parke County, around 1.51 miles west of Waterman, for another 8.6 miles before leaving the county 3.53 miles northeast of Sylvania at 9:22PM EDT. The tornado continued northeast into Fountain County, around 1.69 miles east, southeast of Kingman, for another 9.3 miles before pushing into Montgomery County at 9:32PM EDT, 2.75 miles northwest of Alamo, for another 9.23 miles and dissipating about 1.89 miles northwest of Crawfordsville at 9:40PM EDT. Multiple trees and power lines were reported down along the path, as well as siding and shingles ripped off homes. A shed was destroyed in Vermillion County and another structure sustained damage in Parke County. The tornado was rated an EF-1 along most of its path, except in Montgomery County where EF-0 damage was found. The maximum width along the path was 100 yards.
An EF-1 tornado touched down at 9:10PM EDT in central Vermillion County and traveled northeast through northwest Parke, southeast Fountain, and west-central Montgomery Counties. This tornado formed 2.72 miles southwest of Cayuga and tracked northeast for approximately 4 miles before exiting Vermillion County about 2.36 miles east, southeast of Cayuga at 9:16PM EDT. The tornado continued northeast into Parke County, around 1.51 miles west of Waterman, for another 8.6 miles before leaving the county 3.53 miles northeast of Sylvania at 9:22PM EDT. The tornado continued northeast into Fountain County, around 1.69 miles east, southeast of Kingman, for another 9.3 miles before pushing into Montgomery County at 9:32PM EDT, 2.75 miles northwest of Alamo, for another 9.23 miles and dissipating about 1.89 miles northwest of Crawfordsville at 9:40PM EDT. Multiple trees and power lines were reported down along the path, as well as siding and shingles ripped off homes. A shed was destroyed in Vermillion County and another structure sustained damage in Parke County. The tornado was rated an EF-1 along most of its path, except in Montgomery County where EF-0 damage was found. The maximum width along the path was 100 yards.
Tree limbs were reported down in Clinton due to damaging thunderstorm wind gusts. Marble sized hail was also reported.
An EF-1 tornado touched down at 9:10PM EDT in central Vermillion County and traveled northeast through northwest Parke, southeast Fountain, and west-central Montgomery Counties. This tornado formed 2.72 miles southwest of Cayuga and tracked northeast for approximately 4 miles before exiting Vermillion County about 2.36 miles east, southeast of Cayuga at 9:16PM EDT. The tornado continued northeast into Parke County, around 1.51 miles west of Waterman, for another 8.6 miles before leaving the county 3.53 miles northeast of Sylvania at 9:22PM EDT. The tornado continued northeast into Fountain County, around 1.69 miles east, southeast of Kingman, for another 9.3 miles before pushing into Montgomery County at 9:32PM EDT, 2.75 miles northwest of Alamo, for another 9.23 miles and dissipating about 1.89 miles northwest of Crawfordsville at 9:40PM EDT. Multiple trees and power lines were reported down along the path, as well as siding and shingles ripped off homes. A shed was destroyed in Vermillion County and another structure sustained damage in Parke County. The tornado was rated an EF-1 along most of its path, except in Montgomery County where EF-0 damage was found. The maximum width along the path was 100 yards.
A thunderstorm wind gust, estimated at 80 mph, downed trees in Crawfordsville. Also, the Trinity Mission facility garage and shed was destroyed, along with a flag pole and some damage to the main building.
An EF-1 tornado touched down on the south side of Lafayette in Tippecanoe county. Numerous trees were downed and one was downed on a house, completely destroying the garage.
A thunderstorm wind gust of 62 mph was measured on State Route 225 in Prophetstown.
An EF-0 tornado touched down south of Buck Creek in Tippecanoe county. A barn sustained damage due to this tornado, with a portion of its roof missing and some of the siding ripped off.
A thunderstorm wind gust, estimated at 60 mph, was reported from this location.
Trees were reported down in Mulberry due to damaging thunderstorm wind gusts.
Trees were reported down in Mulberry due to damaging thunderstorm wind gusts.
Trees were reported down in Mulberry due to damaging thunderstorm wind gusts.
Trees were reported down in Mulberry due to damaging thunderstorm wind gusts.
An EF-1 tornado touched down northeast of Thorntown in Boone county. Numerous trees were snapped off due to this tornado.
A grain elevator was destroyed and part of a building was blown in due to damaging thunderstorm wind gusts in Mulberry. A home was reported to have sustained damage as well.
Multiple cars and trucks were blown off of Interstate 65, between mile markers 147 and 152, due to damaging thunderstorm wind gusts. A barn was also destroyed near this location. A larger pole barn was destroyed on County Road 400 North near 450 North.
Damaging thunderstorm wind gust caused widespread structural damage to grain elevators and outside buildings, with multiple large trees down.
A two and a half foot diameter tree limb was downed in this location due to damaging thunderstorm wind gusts.
A thunderstorm wind gust, estimated at 70 mph, was reported in Whitestown.
Damaging thunderstorm wind gusts caused roof damage to multiple structures in Terhune.
Four trees were snapped or uprooted at Howard Regional Hospital due to damaging thunderstorm wind gusts.
A roof was damaged in this location due to damaging thunderstorm wind gusts.
Multiple utility lines were reported down on the south side of Kokomo due to damaging thunderstorm wind gusts.
One inch hail was reported at mile marker 27 eastbound on Interstate 70, 1 mile southeast of Asherville, Indiana.
A thunderstorm wind gust, estimated at 65 mph, was reported in Avon.
Tree limbs, six to eight inches in diameter, were blown down due to damaging thunderstorm wind gusts.
An EF-1 tornado touched down south of the town of Beal in Knox county. A 60 by 100 foot building was blown away on South Wabash River Road due to this tornado. Also, multiple high tension towers and lines were downed south of Beal. Another structure had windows blown in.
A thunderstorm wind gust, estimated at 60 mph, was reported in Vincennes.
Damaging thunderstorm wind gusts blew the roof off a structure in this location.
Numerous trees and power lines were reported down across Knox County due to damaging thunderstorm wind gusts.
Numerous trees were downed in the Seven Curves area of Highway 257. Trees were also reported down at County Road 500 South and Highway 257.
Utility lines were reported down due to damaging thunderstorm wind gusts. Power was also out in Carlisle.
Tree limbs, at least four inches in diameter, were reported down due to damaging thunderstorm wind gusts.
A thunderstorm wind gust, estimated at 60 mph, was reported in Loogootee. Reports of minor damage to mobile homes and a snapped railroad sign were also reported.
A thunderstorm wind gust, measured at 68 mph, was reported from this location.
A tree, three feet in diameter, was blown down due to damaging thunderstorm wind gusts.
A garage was moved off its foundation due to damaging thunderstorm wind gusts.
The Brazil Times reported three feet of water on South Alabama Street due to thunderstorm heavy rainfall.
A thunderstorm wind gust, estimated at 80 mph, was reported in Mitchell. A couple of business signs were also reported to have been blown over.
A tree was downed at 29th and Illinois due to damaging thunderstorm wind gusts. Other tree limbs and trees were reported down in Bedford, along with a construction trailer flipped over.
A thunderstorm wind gust, estimated at 70 mph, was reported in Bedford.
A thunderstorm wind gust, estimated at 60 mph, was reported in Bloomington.
A thunderstorm wind gust, estimated at 60 mph, was reported from this location.
Multiple intersections were reported to be flooded with water up to about a foot deep.
A thunderstorm wind gust, measured at 59 mph, was reported from this location.
A thunderstorm wind gust, estimated at 85 mph, was reported from this location. Power lines were also reported to be downed.
A thunderstorm wind gust, estimated at 60 mph, was reported from this location. Trees were also reported down in and around Commiskey, from County Road 500 South to State Route 250.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2011Every state in 2011This day in weather historyThe tornado archive for Indiana, 2011Warnings in Indiana, April 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 304708, 304884, 332505, 332506, 304709, 304768, 332507, 304711, 304789, 304892, 304769, 304895, 304770, 304783, 304784, 304785, 304786, 304899, 304787, 304919, 304921, 304815, 304771, 304788, 304790, 304792, 304715, 304796, 304713, 304772, 304834, 304915, 304773, 304821, 304823, 304825, 304828, 304857, 304774, 304718, and more.